Publications‎ > ‎

Composability and controllability of structural linear time-invariant systems: Distributed verification



J4


 


@ARTICLE{PequitoJ4,
title = "Composability and controllability of structural linear time-invariant systems: Distributed verification",

journal = "Automatica",

volume = "78",

pages = "123 - 134",

year = "2017",

issn = "0005-1098",

doi = "https://doi.org/10.1016/j.automatica.2016.12.016",

url = "http://www.sciencedirect.com/science/article/pii/S0005109816305246",

author = "J. Frederico Carvalho and S\'ergio Pequito and A. Pedro Aguiar and Soummya Kar and Karl H. Johansson",

keywords = "Control system analysis, Controllability, Structural properties, Graph theory, Combinatorial mathematics"

}



Comments